# SDR REXA201000186

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 19,453 hours, 17,390 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 6002113444
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE VERTICAL STABILIZER LOWER VISOR FAIRING AFT END DAMAGED.  THE DAMAGE CONSISTS OF THE AFT FLANGE BEING DEFORMED / BENT AND POSSIBLE SEPARATION OF THE P/N 600-21134-14 RUBBING STRIP FROM THE VISOR FAIRING.  REPAIRED IAW STS ENGINEERING EA 5-2010-213.
